# SDR SWAA2024091932571

- Difficulty date: August 30, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AC BAY STA. 663 VAPOR BARRIER WEB HAS AN ELONGATED HOLE AT RBL 19<[01] OK TO INSTALL REPAIR DOUBLER PER EA 24-157-02388;[02] OK TO INSTALL PARTS GRANTED. RII IS C/W.;[03] INSTALLED THE REPAIR DOUBLER PER EA 24-157-02388;[04] VERIFIED INSTALLATION OF REPAIR DOUBLER AND FILLERS PER EA 24-157-02388.;[05] INSTALLED THE REPAIR DOUBLER PER EA 24-157-02388;[06] C/W
